MathSciNet Relay Station
MathSciNet bibliographic data
MR1035147 (90j:55013) 55P42 (55P60)
Ohkawa, Tetsusuke The injective hull of homotopy types with respect to generalized homology functors. Hiroshima Math. J. 19 (1989), no. 3, 631–639.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement